Algebraic surfaces with$k$^{*}-action

P. Orlik University of Wisconsin, Madison, Wisconsin, USA P. Wagreich University of Illinois, Chicago, Illinois, USA

TBD mathscidoc:1701.331507

Acta Mathematica, 138, (1), 43-81, 1975.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 175 downloads ] [ 0 comments ] [ Cited by 40 ]
@inproceedings{p.1975algebraic,
  title={Algebraic surfaces with$k$^{*}-action},
  author={P. Orlik, and P. Wagreich},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242040063216},
  booktitle={Acta Mathematica},
  volume={138},
  number={1},
  pages={43-81},
  year={1975},
}
P. Orlik, and P. Wagreich. Algebraic surfaces with$k$^{*}-action. 1975. Vol. 138. In Acta Mathematica. pp.43-81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242040063216.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved